# SDR CA060302010

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,664 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Seal
- Condition: Leaking
- Location: Servo
- Part time: 1,664 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOWER PISTON SEAL WAS FOUND LEAKING.  SERVO WAS REPLACED WITH A SERVICEABLE UNIT.
